Nizar El Idrissi. A general equivalence relation on the global class of morphisms of a category. Preprint (pdf).
Nizar El Idrissi. Intersections of translates of finite-dimensionally valued frame spaces are conditionally slice-full and almost slice-full. Preprint (pdf).
Nizar El Idrissi and Hicham Zoubeir. Two Hornich-Hlawka-type and Gram matrix-based inequalities. Preprint (pdf).
Nizar El Idrissi and Hicham Zoubeir. Probability measure annihilating all finite-dimensional subspaces. Preprint (pdf).
Nizar El Idrissi and Hicham Zoubeir. Almost sure linear independence of absolutely continuous Hilbert space-valued random vectors with respect to a special class of Hilbert space probability measures. Boletim da Sociedade Paranaense de Matematica. Vol. 44 (January, 2026) (pdf).
Nizar El Idrissi and Hicham Zoubeir. Invertibility in partially ordered nonassociative rings. Proyecciones (Antofagasta). Vol. 44, n° 6, pp. 1010–1033 (December, 2025) (pdf).
Nizar El Idrissi and Samir Kabbaj. Functions with a maximal number of finite invariant or internally-1-quasi-invariant sets or supersets. Boletim da Sociedade Paranaense de Matemática. Vol. 42, pp. 1-21 (January, 2024) (pdf).
Nizar El Idrissi, Samir Kabbaj, and Brahim Moalige. Path-connectedness and topological closure of some sets related to the non-compact Stiefel manifold. Proyecciones (Antofagasta). Vol. 42, n°3, pp. 571-597 (June, 2023) (pdf).
Nizar El Idrissi and Samir Kabbaj. Independence, infinite dimension, and operators. Moroccan Journal of Pure and Applied Analysis. Vol. 9, n°1, pp. 86-96 (February, 2023) (pdf).
Nizar El Idrissi. The topology of finite and infinite-dimensional Stiefel manifolds and the relation to Grassmannians. Preprint (pdf).
See also my profile page on ResearchGate.